# SDR DHLA2009743DH596

- Difficulty date: November 13, 2008
- Submitted: February 22, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN AT BS 1110 RBL 65 FLOORBEAM UPPER FLANGE WITH DOUBLE HOLE.  REPAIRED FLOORBEAM SECTION AT BS 1110 BTWN RBL 10.5 AND RBL 70 IAW COOPESA EO COO-2-53-434-08 DTD 11/28/08 DOCUMENTED ON FAA FORM 8110-3.
